MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B

ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Model Number 6170
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Paralysis (1997)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 1627487-2021-17183.It was reported following the implant procedure the patient experienced left hemiparesis and dysarthria worsening.The symptoms have begun to improve on their own.No further intervention is planned at this time.
 
Additional Manufacturer Narrative
It was reported following the implant procedure the patient experienced left hemiparesis and dysarthria worsening.The symptoms have begun to improve on their own.No further intervention is planned at this time.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
 
Event or Problem Description
Additional information was obtained indicating that the patient now has disartry and right facial palsy, walking instability, and worsening of parkinsonism symptoms resulting in hospitalization.
 
Event or Problem Description
Additional information was received indicating the issue was resolved with medication.

Brand Name
8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key12515444
Report Number1627487-2021-17184
Device Sequence Number16395994
Product Code MHY
UDI-Device Identifier05415067020635
UDI-Public05415067020635
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2022
Device Model Number6170
Device Catalogue Number6170
Device Lot Number7414848
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer09/23/2021
10/11/2021
11/09/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date09/29/2021
10/28/2021
11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS LEAD; DBS LEAD
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age65 YR
Patient SexMale
Patient Weight80 KG